MathSciNet Relay Station
MathSciNet bibliographic data
MR406788 02G05 (02H05 12D15 02F30)
Macintyre, Angus Dense embeddings. I. A theorem of Robinson in a general setting. Model theory and algebra (A memorial tribute to Abraham Robinson), pp. 200–219. Lecture Notes in Math., Vol. 498, Springer, Berlin, 1975.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement